testosterone side effects burning

iVillage Member
Registered: 04-23-2011
testosterone side effects burning
3
Sat, 04-23-2011 - 2:42pm

Hi All,

iVillage Member
Registered: 01-19-2006
Sat, 04-23-2011 - 3:26pm

Hi Kathryn, and welcome to Women's Health.

I have no experience with what you are describing. Have you done any research for the side effects of this particular topical ointment, or did the tube come with an explanatory insert that listed possible side effects? Have you gotten back to your doctor on this?

iVillage Member
Registered: 04-23-2011
Sat, 04-23-2011 - 4:33pm

Thanks for your reply. There was not any info about side effects that came with my RX. This RX was compounded for me at a pharmacy that I don't normally use. My other pharmacy does provide info on side effects,and I was surprised that I wasn't provided with that info.. I got this yesterday ,and being the weekend I will not be able to contact my Dr. untill Monday. I have researched this on the web ,and have come up with a few references to burning ,but it's just a small mention of it with no explanation as to the cause. Is it the testosterone itself ,or the cream it's suspended in?

iVillage Member
Registered: 08-24-2009
Mon, 04-25-2011 - 10:11pm

Hi Kathryn, and welcome the Women's Health board. I don't have any personal experience with testosterone cream, but in my online research I found a reference to a burning sensation occurring with alcohol-based gels. Is it possible the pharmacy used a gel as a suspension agent?

I hope you were able to reach your doctor to sort out the problem.